Pacific Journal of Mathematics

Continuous spectra and unitary equivalence.

C. R. Putnam

Article information

Pacific J. Math., Volume 7, Number 1 (1957), 993-995.

First available in Project Euclid: 14 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34.00
Secondary: 46.00


Putnam, C. R. Continuous spectra and unitary equivalence. Pacific J. Math. 7 (1957), no. 1, 993--995.

Export citation


  • [1] P. Hartman and A. Wintner, An oscillation theorem forcontinuous spectra,Proc. Nat. Acad. Sci., 33 (1947), 376-379.
  • [2] K. Kodaira, The eigenvalue problem for ordinary differential equations of the second order and Heisenberg's theory of S-matrices, Amer. J. Math., 71 (1949),921-945.
  • [3] C. R. Putnam, An application of spectral theory to a singular calculus of variations problem, Amer. J. Math., 70 (1948), 780-803.
  • [4] C. R. Putnam, On the continuous spectra of singularboundary value problems, Can. J. Math., 6 (1954), 420-426.
  • [5] M. Rosenblum, Perturbationsof the continuous spectrum and unitaryequivalence, Technical Report No. 12, for Office of Ordnance Research, Department of Mathematics, University of California, December 1955.
  • [6] E. C. Titchmarsh, Eigenfunction expansions associated with second-order differential equations (Oxford, 1946).
  • [7] H. Weyl, Ueber gewhnliche Differentialgleichungenmit Singulartdtenund die zuge- hrgen Entwicklungen willkrlicherFunktionen, Math. Ann., 8 (1910),222-269.